# SDR AALA20101023TUL04

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 34,971 hours, 14,276 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - CREW REPORTED INTERGRATED FLIGHT DISPLAY CIRCUIT BREAKER POPPED.  FLIGHT RETURNED PBI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTERGRATED STANDBY/AIRSPEED ALTIMETER INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
